# SDR QMLA2018111218121

- Difficulty date: November 10, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- Aircraft time: 8,901 hours, 36,964 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 9,411 hours, 22,892 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Float Switch
- Part number: HM01939011
- Part serial: 1747022
- Condition: Failed
- Location: Fuel Tank
- Part time: 324 hours
- Component: Fuel Tank, Vector, CRFS
- Component part number: HM01960041
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE "FUEL" CAUTION ILLUMINATED WITH 51 GALLONS INDICATED. THE MECHANIC ARRIVED AND DETERMINED THAT THE LOW FUEL FLOAT SWITCH WAS THE SOURCE OF THE FAILURE. THIS AIRCRAFT REMAINS OOS AT THIS TIME TO REPLACE THIS SWITCH AS WELL AS PERFORM OTHER SCHEDULED MAINTENANCE TASKS.
